Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 15, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2019, 4:32 AM CDT for 6 counties in Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2019, 4:32 AM CDT (09:32 UTC)
- Expired
- Apr 7, 2019, 5:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Edwards County, TX, Kinney County, TX, Medina County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 72 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 5:27 AM CDT | TSTM WND GST 60 | 1 Wnw Hondo, TX | HONDO ASOS MEASURED 60 MPH GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 1:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 9.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 2662 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
253
WUUS54 KEWX 070932
SVREWX
TXC019-137-271-325-385-463-071030-
/O.NEW.KEWX.SV.W.0015.190407T0932Z-190407T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
432 AM CDT Sun Apr 7 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Western Medina County in south central Texas...
Western Bandera County in south central Texas...
Northeastern Kinney County in south central Texas...
Uvalde County in south central Texas...
South central Edwards County in south central Texas...
Southern Real County in south central Texas...
* Until 530 AM CDT.
* At 432 AM CDT, severe thunderstorms were located along a line
extending from Montell to 11 miles northwest of Frio Town, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Medina, Uvalde, Hondo, Leakey, Vanderpool, Tarpley, Sabinal, Camp
Wood, Knippa, Laguna, D'Hanis, Barksdale, Tuff, Rio Frio, Concan,
Vance, Montell, Garner State Park, Reagan Wells and Utopia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2985 9915 2910 9914 2909 9974 2944 10023
2985 10020
TIME...MOT...LOC 0932Z 246DEG 42KT 2953 10001 2910 9947
HAIL...0.88IN
WIND...60MPH
$$
BMW2 follow-up statements
162
WWUS54 KEWX 071000
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
500 AM CDT Sun Apr 7 2019
TXC137-271-071009-
/O.CAN.KEWX.SV.W.0015.000000T0000Z-190407T1030Z/
Kinney TX-Edwards TX-
500 AM CDT Sun Apr 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KINNEY AND SOUTH
CENTRAL EDWARDS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.
LAT...LON 2975 9915 2910 9914 2909 9969 2933 9989
2974 9990
TIME...MOT...LOC 0959Z 255DEG 30KT 2961 9973 2917 9922
$$
TXC019-325-385-463-071030-
/O.CON.KEWX.SV.W.0015.000000T0000Z-190407T1030Z/
Medina TX-Bandera TX-Uvalde TX-Real TX-
500 AM CDT Sun Apr 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WESTERN MEDINA...SOUTHWESTERN BANDERA...UVALDE AND SOUTHEASTERN
REAL COUNTIES...
At 459 AM CDT, severe thunderstorms were located along a line
extending from Garner State Park to near Yancey, moving east
northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Uvalde, Hondo, Leakey, Tarpley, Vanderpool, Sabinal, Knippa, D'Hanis,
Rio Frio, Concan, Garner State Park, Reagan Wells, Utopia and Hill
Country State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2975 9915 2910 9914 2909 9969 2933 9989
2974 9990
TIME...MOT...LOC 0959Z 255DEG 30KT 2961 9973 2917 9922
HAIL...0.75IN
WIND...60MPH
$$
BMW081
WWUS54 KEWX 071014
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
514 AM CDT Sun Apr 7 2019
TXC385-071023-
/O.CAN.KEWX.SV.W.0015.000000T0000Z-190407T1030Z/
Real TX-
514 AM CDT Sun Apr 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN REAL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.
LAT...LON 2967 9928 2935 9929 2935 9973 2962 9973
2962 9960 2966 9958
TIME...MOT...LOC 1013Z 234DEG 39KT 2951 9944
$$
TXC019-325-463-071030-
/O.CON.KEWX.SV.W.0015.000000T0000Z-190407T1030Z/
Medina TX-Bandera TX-Uvalde TX-
514 AM CDT Sun Apr 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHWESTERN MEDINA...SOUTHWESTERN BANDERA AND NORTHEASTERN
UVALDE COUNTIES...
At 513 AM CDT, a severe thunderstorm was located 8 miles southeast of
Utopia, or 14 miles southwest of Tarpley, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tarpley, Utopia, Concan and Garner State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2967 9928 2935 9929 2935 9973 2962 9973
2962 9960 2966 9958
TIME...MOT...LOC 1013Z 234DEG 39KT 2951 9944
HAIL...0.75IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:49 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Apr 7, 12:49 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1249 AM CDT Sun Apr 7 2019 .AVIATION... /06Z TAFS/ MVFR cigs/vsbys are ongoing at KSAT and KSSF. These conditions are forecast for KAUS to start between 06Z and 07Z tonight. Around 08Z and 09Z, terminals along the I-35 corridor are forecast to drop to IFR category to about 11Z. A complex of strong storms is forecast to move from southwest to northeast of the area Sunday morning between 1130Z and 14Z. There is moderate to high confidence of this complex of storms to develop overnight and then track northeast across our area Sunday morning with all of HiRes models picking it up. Lingering showers and isolated thunderstorms are possible across the area Sunday afternoon as the storm complex moves to the northeast and exit the area late Sunday afternoon/early Sunday evening. VFR conditions are possible to return along the I-35 terminals between 14Z and 18Z Sunday. VFR conditions are forecast for KDRT for the entire forecast period. Light and variable winds are anticipated through the period with an east to southeast component for Sunday afternoon. && .PREV DISCUSSION... /ISSUED 650 PM CDT Sat Apr 6 2019/ AVIATION... While a few showers remain south of AUS the bulk of the convection has moved away from the terminals. This will be the trend through the evening hours with dry weather expected through 09z along the Rio Grande and 11z along the I-35 corridor. VFR conditions now will drop overnight for the I-35 terminals through MVFR to IFR by 07z. These lower cigs will hang around until the morning round of rain moves through. As the main upper trough moves east across Texas another complex of showers and storms will form late tonight across the Rio Grande Plains. High resolution models show the complex moving eastward just south of DRT so have included only VCSH beginning around 09z there. The complex of showers and storms will approach the I-35 terminals by 11z with a mix of -SHRA and VCTS. While the focus should be moderate to heavy rainfall a few isolated thunderstorms are possible, so VCTS was used rather than prevailing TS at this point. The complex of showers and storms, along with any wrap around precipitation will move to the east by 15z at DRT and the I-35 terminals by 22z. VFR and dry conditions will prevail after that with northeast winds less than 10 knots. PREV DISCUSSION... /ISSUED 638 PM CDT Sat Apr 6 2019/ UPDATE... We have allowed the Tornado Watch to expire at 6 PM. An outflow boundary has pushed east into portions of Fayette, eastern Bastrop and southern Caldwell counties. The main threat with the remaining isolated storms west of the outflow boundary will be small hail through sunset. Re-trended PoPs and temps through the evening hours, with coverage of convective activity expected to remain isolated. No changes made to the PoPs and Wx overnight and into Sunday morning, with the previous forecast package indicating the potential of an organized complex of storms coming out of Mexico and across portions of the CWA. We will leave the Flash Flood Watch intact for the potential of flooding with this second round of storms Sunday. PREV DISCUSSION... /ISSUED 401 PM CDT Sat Apr 6 2019/ SHORT TERM (Tonight through Sunday Night)... There remains a small threat for severe weather and tornadoes with no significant improvements in the near storm airmass until the watch is set to expire at 6 pm. Some clearing of counties may need to be considered from the west in the next hour or two however. A tornado has not be detected or reported in our forecast area today, but a radar confirmed tornado was noted just north of Williamson County earlier this afternoon. A convergent pattern of a lifting warm front over eastern counties and a re-firing of thunderstorms along an eastward-propagating outflow boundary from western counties has resulted in locally heavy downpours of 2 to 4.5 inches over a small area of the eastern Hill Country and the eastern halves of Travis and Williamson counties. While much of the area is still waiting on the much anticipated rain pattern, the areas noted above have already become saturated to the point of resulting in some significant street flooding and some waters rising over some low water crossings. Overall, impacts have been spotty as has been the rains, However, the area between Johnson City and Taylor extending south to near San Marcos is expected to see another 1 to 3 inches of rain based on a good portion of the higher resolution model data for late tonight into midday Sunday. A few areas south of the FF watch area could see an isolated 4 inch amounts, but very little rainfall has accumulated thus far outside of the watch area. With a 90 knot upper jet streak currently diving south along the Pacific coast of Mexico, the model run to run trends are deeper and slower with the upper low, which should extend the residence time of the next round of heavy rains. Much of the HRRR runs today have shown good consistency on timing and location of what looks to be a more widespread mcs, which should cover 80 percent of the forecast area, with only areas NW of a Del Rio to Mountain Home line possibly missing out on measurable rains. The axis of heaviest rains with the next system should impact the San Antonio area from 6 am to 11 am and the Austin area from 7 am to 1 pm. This heavy rain axis should be along a N-S axis near Hwy 77 by 1 pm with decreasing chances of run-off producing rains in the early afternoon. However, the cumulative rains over the Austin metro area could lead to lingering flood impacts through as late as 3 pm. Additional rain chances are indicated into Sunday evening, but this should be mostly spotty rains associated with the elevated rap- around lifting processes from the middle and upper levels. Further wobbling and deepening of the upper low could lead to rain chances running into Monday morning, but these wrap-around rains should be much lighter or on the order of 1/4 inch or less. LONG TERM (Monday through Saturday)... The deeper trough moving over us this weekend will leave a dry regime and light northerly flow to promote good warming under sunny skies for Monday. Areas that have received over an inch of rain are likely to feel some of the effects of Monday afternoon humidities as the north winds are mostly expected to be less than 10 mph in the afternoon. Winds are expected to remain light Monday night, but will not factor in any chances for ground fog until we the rainfall totals for tonight into Sunday. Sunny and hot conditions develop under shortwave ridging aloft Tuesday into Wednesday. A few patches of brief morning clouds may develop Thursday morning with another mostly sunny and warm day forecast Thursday afternoon when vigorous upper low passes well to the north of the area. Later forecasts may need to consider warmer temperatures for Thursday afternoon as westerly mixing of winds aloft could be a factor. As that upper low ejects NEwd, another strong low digs into the SWrn US and brings possibly another good chance of rain for next weekend. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 59 83 59 89 63 / 20 10 0 0 0 Austin Bergstrom Intl Airport 59 83 58 88 62 / 20 10 0 0 0 New Braunfels Muni Airport 57 84 58 88 61 / 10 10 0 0 0 Burnet Muni Airport 57 81 57 87 63 / 20 10 0 0 0 Del Rio Intl Airport 59 88 61 93 64 / 0 0 0 0 0 Georgetown Muni Airport 59 82 57 88 63 / 30 20 0 0 0 Hondo Muni Airport 57 86 59 90 62 / 10 - 0 0 0 San Marcos Muni Airport 58 83 58 88 61 / 20 10 0 0 0 La Grange - Fayette Regional 60 82 57 86 62 / 40 20 0 0 0 San Antonio Intl Airport 58 85 60 88 62 / 10 10 0 0 0 Stinson Muni Airport 58 85 60 89 62 / 10 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this afternoon for Bastrop-Blanco- Caldwell-Hays-Lee-Travis-Williamson. && Aviation...17 Short-Term/Long-Term...Platt
Hazardous weather outlook, Apr 7, 4:31 AM CDT, 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 431 AM CDT Sun Apr 7 2019 TXZ171>173-183>194-202>209-217>225-228-080945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 431 AM CDT Sun Apr 7 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of Tonight. A cluster of moderate to heavy showers and strong to severe thunderstorms are forecast to continue moving from southwest to northeast. A Severe Thunderstorm Watch is in effect for the rest of the tonight period. Large hail and damaging wind gusts are the primary threats. Some locally heavy rainfall may also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A complex of showers and thunderstorms is forecast to continue moving across the southern part of South Central Texas through late Sunday morning. Some storms could be strong to severe, with hail and damaging wind gusts. A Severe Thunderstorm Watch is in effect for most of the southern counties through 9 AM Sunday. Locally heavy rainfall may also be possible. A Flash Flood Watch is in effect through Sunday afternoon for Bastrop, Blanco, Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains that occurred Saturday could combine with an additional 1 to 3 inches of rain expected Sunday and lead to a flash flood threat. No hazardous weather is expected Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 7, 12:10 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1210 AM CDT Sun Apr 7 2019
TXZ208-070545-
Caldwell TX-
1210 AM CDT Sun Apr 7 2019
...SPECIAL WEATHER STATEMENT...
At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lockhart, moving northeast at 25 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Lockhart, Uhland, Mustang Ridge, Niederwald, Lytton Springs, Dale, St
John Colony, Maxwell, Mendoza and Taylorsville.
LAT...LON 2977 9771 2991 9784 2994 9781 2995 9779
2999 9775 3007 9765 2991 9746
TIME...MOT...LOC 0510Z 230DEG 20KT 2989 9771
RUNYENLocal storm report, Apr 7, 12:21 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 1 SSW GIDDINGS 30.17N 96.94W
04/07/2019 E0.75 INCH LEE TX LAW ENFORCEMENT
PEA TO PENNY SIZED HAIL REPORTED AT THE LEE
COUNTY SHERIFFS OFFICE JUST SOUTH OF
GIDDINGS.
&&
JRLocal storm report, Apr 7, 3:19 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
319 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND DMG EAGLE PASS 28.71N 100.50W
04/07/2019 MAVERICK TX TRAINED SPOTTER
FIRST REPORT OF DOWNED POWER LINES IN EAGLE
PASS VIA SCANNER TRAFFIC. THEY ARE STARTING
TO CHECK TOWN FOR DAMAGE AND/OR FLOODING
ISSUES.
&&
OBSpecial weather statement, Apr 7, 3:38 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
338 AM CDT Sun Apr 7 2019
TXZ217-218-228-070945-
Maverick TX-Dimmit TX-Zavala TX-
338 AM CDT Sun Apr 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK...DIMMIT
AND ZAVALA COUNTIES UNTIL 445 AM CDT...
At 337 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Cometa to near Gilson Groves.
Movement was east northeast at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Crystal City, Carrizo Springs, Big Wells, La Pryor, Batesville,
Asherton, Chula Vista-River Spur, Washer, Las Colonias, Winter Haven,
Cometa, Brundage, Chaparral Wildlife Management Area, Light, Carrizo
Hill, Loma Vista, Gilson Groves, Catarina, Las Vegas and Farias Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.
LAT...LON 2884 10037 2885 10017 2908 9999 2909 9941
2821 9940 2820 10015
TIME...MOT...LOC 0837Z 256DEG 37KT 2887 10009 2821 9981
BMWLocal storm report, Apr 7, 4:00 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND DMG EAGLE PASS 28.71N 100.50W
04/07/2019 MAVERICK TX LAW ENFORCEMENT
POWER AND TELEPHONE LINES REPORTED DOWN.
DAMAGE TO ROOFS OF SEVERAL HOMES REPORTED.
DEBRIS ON SOME ROADWAYS. NO INJURIES
REPORTED.
&&
JRSpecial weather statement, Apr 7, 4:05 AM CDT, 27 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 405 AM CDT Sun Apr 7 2019 TXZ203-071000- Uvalde TX- 405 AM CDT Sun Apr 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR UVALDE COUNTY UNTIL 500 AM CDT... At 404 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Laguna to 7 miles northeast of Blewett to Uvalde Estates. Movement was northeast at 50 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Uvalde, Sabinal, Knippa, Uvalde Estates, Garner State Park, Reagan Wells, Utopia and Concan. A Severe Thunderstorm Watch remains in effect until 900 AM CDT for south central Texas. LAT...LON 2962 10000 2963 9941 2909 9942 2909 9999 TIME...MOT...LOC 0904Z 205DEG 43KT 2936 10006 2924 9992 2913 9985 BMW
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:50 PM CDT | Special Weather Statement | EWX | Comal | 40 min |
| Apr 6, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Apr 6, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 66 min |
| Apr 6, 8:59 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Hays | 3 hr |
| Apr 6, 9:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 65 min |
| Apr 6, 10:01 PM CDT | Special Weather Statement | EWX | Hays | 59 min |
| Apr 6, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 56 min |
| Apr 6, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette | 62 min |
| Apr 6, 11:42 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 50 min |
| Apr 7, 12:10 AM CDT | Special Weather Statement | EWX | Caldwell | 35 min |
| Apr 7, 2:43 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 47 min |
| Apr 7, 3:10 AM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Apr 7, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Apr 7, 3:38 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 67 min |
| Apr 7, 4:05 AM CDT | Special Weather Statement | EWX | Uvalde | 55 min |
| Apr 7, 4:43 AM CDT | Special Weather Statement | EWX | Atascosa | 47 min |
| Apr 7, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 38 min |
| Apr 7, 5:39 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more | 51 min |
| Apr 7, 5:46 AM CDT | Areal Flood Advisory | EWX | Atascosa | 3 hr |
| Apr 7, 5:50 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson | 55 min |
| Apr 7, 6:09 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Karnes, Kendall, Wilson | 66 min |
| Apr 7, 6:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 7, 6:38 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Blanco, Comal, Guadalupe, Kendall and 2 more | 67 min |
| Apr 7, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more | 59 min |
| Apr 7, 6:52 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 7, 6:57 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Apr 7, 7:40 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Fayette, Lee, Travis, Williamson | 65 min |
| Apr 7, 7:51 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Karnes, Wilson | 54 min |
| Apr 7, 7:52 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Apr 7, 8:05 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays | 3 hr |
| Apr 7, 8:23 AM CDT | Areal Flood Advisory | EWX | Lee, Williamson | 3 hr |
| Apr 7, 8:49 AM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis, Williamson | 56 min |
| Apr 7, 9:00 AM CDT | Special Weather Statement | EWX | DeWitt | 60 min |
| Apr 7, 9:22 AM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 3 hr |
| Apr 7, 10:09 AM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lavaca | 51 min |
| Apr 7, 11:05 AM CDT | Special Weather Statement | EWX | Fayette | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.